# SDR ASAA0580079

- Difficulty date: January 31, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 59304943
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, LEFT WING OUTBOARD FLAP VANE HAS GOUGED ON OUTBOARD EDGE.  REMOVED DAMAGED AREA.  INSTALLED REPAIR FILLER AND DOUBLER.  (M)
